# SDR CALA2020032100671

- Difficulty date: March 19, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 78,909 hours, 11,084 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31316
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 5380-01178 REV A OP004, CRACKS FOUND AT STR 13AR BETWEEN STA 1660 AND 1665 APPROX 4.5" IN LENGTH. DETAIL REFER ATTACHED FIGURE REFER NR LP 9130664 (VENDOR) FX STA 1654 - 1668 STR 13AR SKIN REPAIRED AS PER SRM 53-80-01 REPAIR T DETAIL IV FIG 201. ATTACH MAINTENANCE WORK SHEET FORM 44-0008 ITEM 1 TO ITEM 26 ACCOMPLISHED. REPECT INSPECTION PER SRM 53-80-01 REPAIR T TABLE 202 AND FIG 204 DETAIL XI. ADD EMP:V897529 THE SIZE OF DOUBLE: 8" X 13" AND THICKNESS 0.063" WEIGHT 0.48 LBS. CAT B REPAIR DONE; REQUIRES REPEAT INSPECTION PER SRM 53-80-01 TABLE 202 AT INITIAL 30,000 C AND INTERVAL 7,500 C THEREAFTER.  CURENT PTT 78909 & PTC 11084 CAT B REPAIR DONE; REQUIRES REPEAT INSPECTION PER SRM 53-80-01 TABLE 202 AT INITIAL 30,000 C AND INTERVAL 7,500 C THEREAFTER.  CURENT PTT 78909 & PTC 11084. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
